# SDR SWIA200211475

- Difficulty date: November 7, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 9,240 hours, 13,897 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Stab Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT INBOARD STABILIZER BOOT FAILED WITH BLEED IN AUTO AND LOW.  RETURNED TO SFO DUE TO WEATHER AT DESTINATION.  REPLACED LEFT INBOARD STAB DEICE PRESSURE SWITCH.  RAN SYSTEM FOR EIGHT MINUTES.  OPS CHECK GOOD.
